Taking COVID-19 vaccine while talking Isotretinoin

Posted by hah @hah, May 6 12:55pm

I'm currently on a daily dose of 40 mg of Isotretinoin, but it will be 30 mg in a week. Will it be safe for me to take the COVID-19 vaccine? I'm concerned about potential interaction between Isotretinoin and the vaccine

Ask my dermatologist, but she didn't give me a clear answer.

@hah – Hello and welcome to Mayo Clinic Connect. Right now it seems that unless you have been told not to have the vaccine you should go ahead and have them. The only caution is that if you have had a severe allergic reaction to any vaccine that you talk to your doctor and advise the people administrating the shot so that they can keep an eye on you after your shots.

Good for you for wanting to get vaccinated!

My suggestion is to go back to your dermatologist and get a clear answer. If she doesn't know then ask your PCP. Does this sound reasonable?

REPLY
Please sign in or register to post a reply.